Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homology of double branched covers


Authors: Ronnie Lee and Steven H. Weintraub
Journal: Proc. Amer. Math. Soc. 123 (1995), 1263-1266
MSC: Primary 57M12
DOI: https://doi.org/10.1090/S0002-9939-1995-1224618-X
MathSciNet review: 1224618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \pi :\tilde X \to X$ is a double branched cover, with branching set F, we relate $ {H_ \ast }(\tilde X:{\mathbb{Z}_2}),{H_ \ast }(X:{\mathbb{Z}_2}),{H_ \ast }(X,F:{\mathbb{Z}_2})$, and $ {H_\ast}(F:{\mathbb{Z}_2})$.


References [Enhancements On Off] (What's this?)

  • [B] W. Browder, Surgery on simply connected manifolds, Ergeb. Math. Grenzgeb. (3), vol. 65, Springer-Verlag, Berlin, Heidelberg, and New York, 1972. MR 0358813 (50:11272)
  • [LW1] R. Lee and S. H. Weintraub, The Siegel modular variety of degree two and level four: a report, Arithmetic of Complex Manifolds (W.-P. Barth and H. Lange, eds.), Lecture Notes in Math., vol. 1399, Springer-Verlag, Berlin, Heidelberg, and New York, 1989. MR 1034258 (90k:11061)
  • [LW2] -, The Siegel modular variety of degree two and level four (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M12

Retrieve articles in all journals with MSC: 57M12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1224618-X
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society